# SDR 9617819604

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Assy
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  GO-AROUND PROCEDURES WERE EXECUTED AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED ON SECOND ATTEMPT.  MAINTENANCE FOUND THE LEFT MAIN GEAR DOOR UPLATCH MECHANISM LOOSE.  TIGHTENED UPLATCH MECHANISM.  ALSO, REPLACED BOTH MAIN GEAR DOOR SKID PLATES DUE TO DAMAGE ON LANDIND.  NO SHEETMETAL DAMAGE WAS INCURRED.
